A1 Journal article (refereed)
Regularity and modulus of continuity of space-filling curves (2019)

Kauranen, A., Koskela, P., & Zapadinskaya, A. (2019). Regularity and modulus of continuity of space-filling curves. Journal d'Analyse Mathematique, 137(1), 73-100. https://doi.org/10.1007/s11854-018-0066-3

JYU authors or editors

Publication details

All authors or editorsKauranen, Aapo; Koskela, Pekka; Zapadinskaya, Aleksandra

Journal or seriesJournal d'Analyse Mathematique



Publication year2019


Issue number1

Pages range73-100

PublisherMagnes Press

Publication countryIsrael

Publication languageEnglish


Publication open accessNot open

Publication channel open access

Publication is parallel published (JYX)https://jyx.jyu.fi/handle/123456789/67545

Keywordscontinuityfractalsmeasure theory

Free keywordsregularity; modulus; space-filling curves

Contributing organizations

Ministry reportingYes

Reporting Year2019

JUFO rating2

Last updated on 2024-11-05 at 22:25